Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1557578
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Sophus Lie
Title: Vorlesungen über Differentialgleichungen mit bekannten infinitesimalen Transformationen
Additional book information: Bearbeitet und herausgegeben von Dr. Georg Scheffers. Leipsic, Teubner. 1891. 8vo, pp. xiv + 568.

Review Information:

Reviewer: Edgar Odell Lovett
Journal: Bull. Amer. Math. Soc. 4 (1898), 155-167